I have taken this med many times before without any adverse reactions until today. I took a pill at noon and after dinner began to itch, and saw a rash about my torso.
26 Aug 2011
Stop taking and call your Dr right away. You are having an allergic reaction. It doesnt matter if you have taken it fine before. You can develop an allergic reaction at any time. Take some Benedryl for the itch. If you develop swelling, especially of the face lips or tongue go to the ER right away or call 911. Dr will need to prescribe something different for your infection issues.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have used Retin A gel twice in one week and my cheeks are swollen and I have a rash that is itchy?The rash has now developed into itchy, crusty ...
1 answer • 11 Aug 2010
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
Ever since I started taking daily copaxone shots, my skin has an itchy, ugly, never ending rash, mostly on my lower extremeties. It may look similar ...
1 answer • 14 Apr 2011
I have been on Victoza for 5 months and have developed both a yeast and bacterial infection in my urine (Strep B). I took antibiotics for the urine ...
4 answers • 21 Sep 2011
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was pre?
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was prescribed Prilosec.Is this possible??? ...
1 answer • 12 days ago